zbMATH — the first resource for mathematics

Complete Mellin and Green symbolic calculus in spaces with conormal asymptotics. (English) Zbl 0632.58032
The authors develop some analytical tools (symbolic calculus) needed to handle problems involving (pseudo-) differential operators on nonsmooth manifolds. In particular they focus their attention on manifolds with conical points. The detailed result (and their proofs) are very technical and require a lot of notations in order to be stated more precisely.
Reviewer: N.Jacob

58J40 Pseudodifferential and Fourier integral operators on manifolds
35S05 Pseudodifferential operators as generalizations of partial differential operators
Full Text: DOI
[1] Agranovi?, M.S., Vi?ik, M.I., Elliptic problems with parameter and parabolic problems of general type. Uspehi Nat. Nauk19,3(1964) 53-161 (Russ. Math. Survey19,3(1964) 53-159).
[2] Baouendi, M.S., Sjöstrand, J., Régularité analytique pour des opérateurs elliptiques singuliers en un point, Arkiv för Mat.14(1976) 9-33. · Zbl 0334.35021 · doi:10.1007/BF02385820
[3] Baouendi, M.S., Sjöstrand, J., Analytic regularity for the Dirichlet problem in domains with conic singularities. Annali Sc. Normale Superiore Pisa, Ser. IV, Vol. IV, no. 3 (1977) 515-530. · Zbl 0372.35012
[4] Bolley, P., Camus, J., Helffer, B., Sur une classe d’opérateurs partiellement hypoelliptiques. J. math. pures appl.55(1976) 131-171. · Zbl 0294.35021
[5] Brüning, J., Seeley, R., Regular singular asymptotics, Preprint, University of Massachusetts
[6] Cheeger, J., Spectral geometry of spaces with cone-like sigularities. Proc.Nat.Acad.Sci. USA76(1979) 2103-2106. · Zbl 0411.58003 · doi:10.1073/pnas.76.5.2103
[7] Cheeger, J., Taylor, M., On the diffraction of waves by conical singularities I. Comm. Pure Appl. Math.35 (1982) 275-331, II. Comm. Pure Appl. Math.35 (1982) 487-530. · Zbl 0526.58049 · doi:10.1002/cpa.3160350302
[8] Elschner, J., Singular ordinary differential operators and pseudodifferential equations. Mathematics Research Series, Akademie-Verlag Berlin 1985. · Zbl 0571.47038
[9] Kondrat’ev, V.A., Boundary value problems for elliptic equations in domain with conical points. Trudy Mosk.Mat.Ob??.16 (1967)209-292 (Transactions Moscow Math. Soc. (1967) 227-313).
[10] Kondrat’ev, V.A., Olejnik, O.A., Boundary problems for partial differential equations in non-smooth domains. Uspehi Mat. Nauk38, 2 (1983) 3-76. · Zbl 0523.35010
[11] Lewis, J.E., Parenti, C., Pseudodifferential operators of Mellin type. Comm. Part. Diff. Equ.85 (1983) 477-544. · Zbl 0532.35085 · doi:10.1080/03605308308820276
[12] Melrose, R., Transformation of boundary problems. Acta Math. 147 (1981) 149-236. · Zbl 0492.58023 · doi:10.1007/BF02392873
[13] Melrose, R., Mendoza, G.A., Elliptic boundary problems in spaces with conical points. Journees ?Equ.Deriv.part.? St. Jean de Monts 1981, Conf. 4.
[14] ?, Elliptic operators of totally characteristic type, Math. Sc. Res. Inst. Preprint MSRI 047-83
[15] Müller, W., Spectral theory for Riemannian manifolds with cusps and a related trace formula, Report IMath 1982.
[16] Pham The Lai, Problème de Dirichlet dans un cone avec parametre spectral pour une classe d’espaces de Sobolev a poids. Comm. Part.Diff. Equ.4, 4 (1979) 389-445. · Zbl 0498.35022 · doi:10.1080/03605307908820099
[17] Plamenevskii, B.A., An algebra of pseudo-differential operators in spaces with weight. Mat.Sb.106, 2 (1978) 297-320 (Math. USSR Sbornik 24 (1978) 841-865). · Zbl 0385.35055
[18] Rempel, S., Schulze, B.-W., Parametrices and boundary symbolic calculus for elliptic boundary problems without the transmission property.Math. Nachr.105 (1982) 45-149. · Zbl 0544.35095 · doi:10.1002/mana.19821050105
[19] ?, Pseudo-differential and Mellin operators in spaces with conormal singularity (boundary symbols). IMath Report Berlin 1984.
[20] ?, Asymptotics for elliptic mixed boundary problems (Pseudo-differential and Mellin operators in spaces with conormal singularity). Mathematics Research Series, Akademie-Verlag Berlin (to appear 1986).
[21] ?, Mellin symbolic calculus and asymptotics for boundary value problems. Seminar Analysis 1984/85 des Karl-Weierstra?-Instituts für Mathematik, Berlin 1985
[22] ?, Complete Mellin symbols and the conormal asymptotics in boundary value problems. Proc. Journees ?Equations aux Deriv. Part.? St.-Jean- de Monts 1984, Conf. N\(\deg\) V. · Zbl 0598.35022
[23] ?, Branching of asymptotics for elliptic operators on manifolds with wedges. Partial Diff. Equ., Banach Center Publ. (to appear in Proc. of the Semester 1984, vol.19)
[24] ?ubin, M.A., Pseudodifferential operators and spectral theory, Nauka, Moscow 1978.
[25] Treves, F., Topological vector spaces, distributions and kernels. Academic Press New York, London 1967.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.